JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IDENTITIES WITH ADDITIVE MAPPINGS IN SEMIPRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IDENTITIES WITH ADDITIVE MAPPINGS IN SEMIPRIME RINGS
Fosner, Ajda; Ur Rehman, Nadeem;
  PDF(new window)
 Abstract
The aim of this paper is to prove the next result. Let n > 1 be an integer and let R be a n!-torsion free semiprime ring. Suppose that f : R R is an additive mapping satisfying the relation [f(x), ]
 Keywords
prime ring;semiprime ring;additive mapping;centralizing mapping;commuting mapping;
 Language
English
 Cited by
1.
Remarks on Certain Identities with Derivations on Semiprime Rings, Ukrainian Mathematical Journal, 2015, 66, 10, 1609  crossref(new windwow)
2.
On skew-commuting mappings in semiprime rings, Mathematica Slovaca, 2016, 66, 4  crossref(new windwow)
 References
1.
M. Ashraf and J. Vukman, On derivations and commutativity in semi-prime rings, Aligarh Bull. Math. 18 (1999), 29-38.

2.
W. E. Baxter and W. S. Martindale III, Jordan homomorphisms of semiprime rings, J. Algebra 56 (1979), no. 2, 457-471. crossref(new window)

3.
K. I. Beidar, Y. Fong, P.-H. Lee, and T.-L. Wong, On additive maps of prime rings satisfying the engel condition, Comm. Algebra 25 (1997), no. 12, 3889-3902. crossref(new window)

4.
K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with generalized identities, Marcel Dekker, Inc., New York, 1996.

5.
M. Bresar, On a generalization of the notion of centralizing mappings, Proc. Amer. Math. Soc. 114 (1992), no. 3, 641-649. crossref(new window)

6.
M. Bresar, Centralizing mappings and derivations in prime rings, J. Algebra 156 (1993), no. 2, 385-394. crossref(new window)

7.
M. Bresar, Commuting traces of biadditive mappings, commutativity preserving mappings and Lie mappings, Trans. Amer. Math. Soc. 335 (1993), no. 2, 525-546. crossref(new window)

8.
M. Bresar, On skew-commuting mappings of rings, Bull. Austral. Math. Soc. 47 (1993), no. 2, 291-296. crossref(new window)

9.
M. Bresar and B. Hvala, On additive maps of prime rings, Bull. Austral. Math. Soc. 51 (1995), no. 3, 377-381. crossref(new window)

10.
M. Bresar and B. Hvala, On additive maps of prime rings. II, Publ. Math. Debrecen 54 (1999), no. 1-2, 39-54.

11.
M. Bresar and J. Vukman, On some additive mappings in rings with involution, Aequationes Math. 38 (1989), no. 2-3, 178-185. crossref(new window)

12.
M. Bresar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc. 110 (1990), no. 1, 7-16. crossref(new window)

13.
M. Bresar and J. Vukman, Derivations of noncommutative Banach algebras, Arch. Math. (Basel) 59 (1992), no. 4, 363-370. crossref(new window)

14.
C. L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. crossref(new window)

15.
J. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63. crossref(new window)

16.
C. Faith and Y. Utumi, On a new proof of Litoff's theorem, Acta Math. Acad. Sci. Hungar 14 (1963), 369-371. crossref(new window)

17.
A. Fosner, M. Fosner, and J. Vukman, An identity with derivations on rings and Banach algebras, Demonstratio Math. 41 (2008), no. 3, 525-530.

18.
A. Fosner and J. Vukman, Some results concerning additive mappings and derivations on semiprime rings, Publ. Math. Debrecen 78 (2011), no. 3-4, 575-581. crossref(new window)

19.
P.-H. Lee and T.-L. Wong, Derivations cocentralizing Lie ideals, Bull. Inst. Math. Acad. Sinica 23 (1995), no. 1, 1-5.

20.
W. S.Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. crossref(new window)

21.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

22.
J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), no. 1, 47-52. crossref(new window)

23.
J. Vukman, On derivations in prime rings and Banach algebras, Proc. Amer. Math. Soc. 116 (1992), no. 4, 877-884. crossref(new window)

24.
J. Vukman, Derivations on semiprime rings, Bull. Austral. Math. Soc. 53 (1996), no. 3, 353-359. crossref(new window)

25.
J. Vukman, Identities with derivations on rings and Banach algebras, Glas. Mat. Ser. III 40(60) (2005), no. 2, 189-199. crossref(new window)

26.
J. Vukman, On ${\alpha}$-derivations of prime and semiprime rings, Demonstratio Math. 38 (2005), no. 2, 811-817.

27.
J. Vukman, On left Jordan derivations of rings and Banach algebras, Aequationes Math. 75 (2008), no. 3, 260-266. crossref(new window)

28.
J. Vukman and I. Kosi-Ulbl, On some equations related to derivations in rings, Int. J. Math. Math. Sci. 2005 (2005), no. 17, 2703-2710. crossref(new window)